# SDR DALA2014122606717

- Difficulty date: December 25, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 45,772 hours, 18,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  EMERGENCY LIGHT ROWS 23D-33D INOPERATIVE.  MAINTENANCE REPLACED FUSES ON BATTERY CHARGER M1672.  OPS CHECKED OK.
